Re: plaquenil and prednisone?
Teisha, You have been on the meds for a relatively short period of time. Some people see results immediately and others take some time to get the meds in their systems. I would not give up yet. I know that my Plaquenil was increased after a short time. It all takes time. I do want you to remember that worrying about things is adding stress. Try to just go along for now and give the meds time to work. Be sure to get plenty of rest, a good diet and try to be good to yourself, giving yourself a balanced routine that alleviates constant demand on your body. It is very important to get a hold on your health as you are young and may have to deal with this most of your life. It can be manageable, you just have to give yourself the opportunity to make adjustments and see how you improve. And by all means take some time to do something you enjoy, if it is reading, taking a walk, exercising, going for a ride, all those things are great in reducing stress.
As far as the health insurance thing and doctor's visits, why don't you ask your doctor if you could report in by phone every other time, if there is no scheduled testing. I know I live an hour or so away from my Rheumatologist and he allows me to email him with questions or updates on my condition. The worst he can say is no and maybe if you make him/her aware they may be more likely to comply with your request. Do let us know how you are doing. We do care!